# SDR IPXA3177676

- Difficulty date: March 19, 2013
- Submitted: March 29, 2013
- Operation: Air carrier
- Aircraft: N150UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0833
- Aircraft time: 11,115 hours, 7,094 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Delaminated
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, MAIN CABIN FLOORBOARD 242RM HAS LOWER SKIN TORN AND DELAMINATED.   REPAIRED FLOORBOARD IAW EO A300-5320-42721-D PARA 6A.
